# SDR FDEA201207282740

- Difficulty date: July 28, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5378193620200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO CLEVIS ADAPTER FR 31 HAS IMPACT DAMAGE (1" SQUARE INCH) ON UPPER SURFACE SCALLOP BETWEEN SEAT TRACK 4L AND 5L.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15 FIG 103.  REMOVED AND REPLACED CLEVIS ADAPTER IAW SRM 51-40-21, PAR 7 AND 51-72-10.
